# SDR SIMA20190103001

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 32,676 hours, 28,555 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL SPOILER FAIL ON EICAS DURING FLIGHT "TRANSFERRED TO NRWC 803-DFW-02162" C/A- REMOVED AND REPLACED CONNECTOR ON LT OUTBOURD SPOILER PROX SWITCH IAW SWPM 20-50-00 OPS CHECKS GOOD IAW AMM 27-63-01. REMOVED AND REPLACED CONNECTOR ON LT O/B SPOILER PROX SWITCH IAW SWPM 20-50-00 OP CHECKS GOOD IAW AMM 27-63-01.
